FAQ

배대지주소

사이즈조견표
주문/배송조회
입금액충전
입출금내역조회
마일리지조회
입금액환불요청
사업자정보등록
1:1문답
자주하는질문과답 FAQ
국제운송료 요율표
해외물류센터주소
사이즈조견표
취소/반품/교환/환불
파손/분실보상
통관/관세
에스크로서비스
개인정보취급방침
이용약관
회사소개
공지사항
찾아오시는길
아마존배송대행신청방법
아마존 홈             
사진확대

Advil Dual Action Coated Caplets with Acetaminophen and Ibuprofen, Assortment 146 Count
ASIN번호 B08C6F9X2K
상품상태 New   
상품구분 Health & Household / Health Care
브랜드 Visit the Advil Store
판매자 Amazon.com
판매자위치 미국
현지 판매 가격
$15.99
상품가격 상세보기
관련상품



상품특징
One bottle of 144 Caplets of Advil Dual Action + a 2 count sample of Advil PMAdvil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signalsAdvil PM caplets provide sleeplessness relief by combining the #1 selling ibuprofen brand, with 400 mg ibuprofen, and the #1 selling sleep medicine, with 76 mg diphenhydramine citratePain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnightAdvil Dual Action is the first pain relief medication with a combination of acetaminophen and ibuprofenPain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleepAdvil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 yearsHSA and FSA eligible products
상품설명
This combo pack includes a 144 count bottle of Advil Dual Action for pain relief and a sample of Advil PM for sleep aid. Advil Dual Action Coated Caplets with Acetaminophen combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.




































상품특징
One bottle of 144 Caplets of Advil Dual Action + a 2 count sample of Advil PMAdvil Dual Action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signalsAdvil PM caplets provide sleeplessness relief by combining the #1 selling ibuprofen brand, with 400 mg ibuprofen, and the #1 selling sleep medicine, with 76 mg diphenhydramine citratePain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnightAdvil Dual Action is the first pain relief medication with a combination of acetaminophen and ibuprofenPain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleepAdvil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 yearsHSA and FSA eligible products
상품설명
This combo pack includes a 144 count bottle of Advil Dual Action for pain relief and a sample of Advil PM for sleep aid. Advil Dual Action Coated Caplets with Acetaminophen combines the top two selling pain fighting ingredients for powerful results. Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years. If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.
































2021-01-12 20:52:58